MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS PRO ISE ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS PRO ISE ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 08464537001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable ise indirect na for gen.2 results from an unspecified number of patient samples tested on the cobas pro ise analytical unit.The reporter was able to provide one example of a discrepant result.The reporter noted that the initial result did not match the patient's historical runs and referred it to the doctor who agreed to rerun the patient sample.The patient sample was rerun on their other cobas pro ise analytical unit.The initial result from the analyzer was 135 mmol/l.The repeat result from the other analyzer was 126 mmol/l.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
The electrode lot number and the expiration date were requested but not provided.The field service engineer (fse) inspected the analyzer and determined the event was caused by a clogged sipper probe.He then replaced the sipper probe and vacuum nozzle; decontaminated the ion-selective electrode (ise) flow path; and replaced the reagents.He performed a 20-cup precision check with successful results.The customer performed calibrations and qcs with successful results.After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
COBAS PRO ISE ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18454397
Report Number1823260-2024-00043
Device Sequence Number16916042
Product Code JJE
UDI-Device Identifier07613336158876
UDI-Public07613336158876
Combination Product (Y/N)Y
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08464537001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2023
Initial Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale